# SDR USAA2014121500013

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 43,242 hours, 16,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 EMER ESCAPE PATH SEAT MOUNTED LIGHT INOPERATIVE.  REPLACED RT INBD WIRE HARNESS AT ROW 27.
